Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 17, Number 1

All articles in this issue are freely accessible.

Note on an irrational power series
H. Davenport.
Proc. Amer. Math. Soc. 17 (1966), 1-5
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190087
A mean value theorem for the heat equation
W. Fulks.
Proc. Amer. Math. Soc. 17 (1966), 6-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192200
Convergence of positive functions in the space of Mikusiński operators
T. K. Boehme.
Proc. Amer. Math. Soc. 17 (1966), 12-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187022
Enclosure theorems for eigenvalues of elliptic operators
C. A. Swanson.
Proc. Amer. Math. Soc. 17 (1966), 18-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190528
Upper bounds for a Bloch constant
Pou-shun Chiang and A. J. Macintyre.
Proc. Amer. Math. Soc. 17 (1966), 26-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188445
Some inequalities for hypergeometric functions
B. C. Carlson.
Proc. Amer. Math. Soc. 17 (1966), 32-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188497
On the asymptotic growth of solutions to a nonlinear equation
S. P. Hastings.
Proc. Amer. Math. Soc. 17 (1966), 40-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190457
Exponential solutions of linear systems of differential equations whose coefficient matrix is skew symmetric
Irving J. Epstein.
Proc. Amer. Math. Soc. 17 (1966), 48-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200389
On the solutions of the differential equation $y^{”}+p^{2}y=0$
E. J. McShane.
Proc. Amer. Math. Soc. 17 (1966), 55-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188553
On a result of Nehari
James A. Jenkins.
Proc. Amer. Math. Soc. 17 (1966), 62-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188427
Convergence of $i^{ii\cdots}$
A. J. Macintyre.
Proc. Amer. Math. Soc. 17 (1966), 67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188417
A note on the identification of linear systems
Richard Bellman.
Proc. Amer. Math. Soc. 17 (1966), 68-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193314
A Volterra equation with a very singular kernel
E. L. Roetman.
Proc. Amer. Math. Soc. 17 (1966), 71-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188734
Two elementary theorems on the interpolation of linear operators
Richard O’Neil.
Proc. Amer. Math. Soc. 17 (1966), 76-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185445
Extension of functionals and inequalities on an abelian semi-group
Robert Kaufman.
Proc. Amer. Math. Soc. 17 (1966), 83-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185028
On pure states of $C^{∗} $-algebras
Shôichirô Sakai.
Proc. Amer. Math. Soc. 17 (1966), 86-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188817
A complementary triangle inequality in Hilbert and Banach spaces
J. B. Diaz and F. T. Metcalf.
Proc. Amer. Math. Soc. 17 (1966), 88-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188748
On the structure of representations of continuous functions of several variables as finite sums of continuous functions of one variable
David A. Sprecher.
Proc. Amer. Math. Soc. 17 (1966), 98-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0194565
Isomorphism types of index sets of partial recursive functions
Louise Hay.
Proc. Amer. Math. Soc. 17 (1966), 106-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186541
Elementary proof of Hu’s theorem on isotone mappings
N. C. Hsu.
Proc. Amer. Math. Soc. 17 (1966), 111-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188112
The Baire classification of ordinary and approximate partial derivatives
Larry E. Snyder.
Proc. Amer. Math. Soc. 17 (1966), 115-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186768
Tensor products of locally convex algebras
Harvey A. Smith.
Proc. Amer. Math. Soc. 17 (1966), 124-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188818
Square roots in Banach algebras
L. Terrell Gardner.
Proc. Amer. Math. Soc. 17 (1966), 132-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188815
Inclusion relations among Orlicz spaces
Robert Welland.
Proc. Amer. Math. Soc. 17 (1966), 135-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188773
On a combinatorial problem of Erdős
D. Kleitman.
Proc. Amer. Math. Soc. 17 (1966), 139-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184866
Nonexistence of quasi-invariant measures on infinite-dimensional linear spaces
Jacob Feldman.
Proc. Amer. Math. Soc. 17 (1966), 142-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190292
A note on the recursive unsolvability of primitive recursive arithmetic
Richard E. Grandy.
Proc. Amer. Math. Soc. 17 (1966), 146-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0189988
Weak compactness in locally convex spaces
J. D. Pryce.
Proc. Amer. Math. Soc. 17 (1966), 148-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190695
Permanently optimal strategies in extensive games
W. H. Clingman.
Proc. Amer. Math. Soc. 17 (1966), 156-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0194206
Spectra of tensor products of operators
Arlen Brown and Carl Pearcy.
Proc. Amer. Math. Soc. 17 (1966), 162-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188786
Kirzbraun’s theorem and Kolmogorov’s principle
Edward Silverman.
Proc. Amer. Math. Soc. 17 (1966), 166-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186791
On the Sheffer $A$-type of polynomials generated by $A(t)𝜓[xB(t)]$
J. L. Goldberg.
Proc. Amer. Math. Soc. 17 (1966), 170-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186842
Another equivalent form of the axiom of choice
J. R. Isbell and F. B. Wright.
Proc. Amer. Math. Soc. 17 (1966), 174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186535
Equivalence of connectivity maps and peripherally continuous transformations
Melvin R. Hagan.
Proc. Amer. Math. Soc. 17 (1966), 175-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195063
On the annulus conjecture
R. C. Kirby.
Proc. Amer. Math. Soc. 17 (1966), 178-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192481
Uncountably many different involutions of $S^{3}$
W. R. Alford.
Proc. Amer. Math. Soc. 17 (1966), 186-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190911
On complete lattices having the Hausdorff interval topology
Koichi Atsumi.
Proc. Amer. Math. Soc. 17 (1966), 197-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187221
The cone axiom implies the homotopy axiom
Ronald J. Knill.
Proc. Amer. Math. Soc. 17 (1966), 200-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0189018
A property of $l_{p}$ spaces
J. R. Calder.
Proc. Amer. Math. Soc. 17 (1966), 202-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190700
A characterization of orbits
James W. England.
Proc. Amer. Math. Soc. 17 (1966), 207-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185588
A Schwarz lemma for bounded symmetric domains
Adam Korányi.
Proc. Amer. Math. Soc. 17 (1966), 210-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199434
A characterization of tame $2$-spheres in $E^{3}$
C. A. Persinger.
Proc. Amer. Math. Soc. 17 (1966), 213-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0189004
Finite supersolvable wreath products
John R. Durbin.
Proc. Amer. Math. Soc. 17 (1966), 215-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186734
Partially ordered groups of the second and third kinds
A. H. Clifford.
Proc. Amer. Math. Soc. 17 (1966), 219-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199282
Permanents of direct products
Marvin Marcus.
Proc. Amer. Math. Soc. 17 (1966), 226-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0191910
An estimate for the enumerative functions of certain sets of integers
R. L. Robinson.
Proc. Amer. Math. Soc. 17 (1966), 232-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184915
Antiflexible algebras which are not power-associative
D. J. Rodabaugh.
Proc. Amer. Math. Soc. 17 (1966), 237-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186710
Solvability of linear homogeneous difference equations by elementary operations
Charles H. Franke.
Proc. Amer. Math. Soc. 17 (1966), 240-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190133
Cyclic injective modules of full linear rings
B. L. Osofsky.
Proc. Amer. Math. Soc. 17 (1966), 247-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190190
An existence theorem for difference polynomials
R. M. Cohn.
Proc. Amer. Math. Soc. 17 (1966), 254-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0202711
A note on the $p$-adic convergence of solutions of linear differential equations
D. N. Clark.
Proc. Amer. Math. Soc. 17 (1966), 262-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186895
Nilpotent elements in rings of integral representations
Irving Reiner.
Proc. Amer. Math. Soc. 17 (1966), 270-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188306
Note on analytically unramified semi-local rings
Louis J. Ratliff.
Proc. Amer. Math. Soc. 17 (1966), 274-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186691
Block idempotents of twisted group algebras
W. F. Reynolds.
Proc. Amer. Math. Soc. 17 (1966), 280-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186742
Examples of minimal parallel slit domains
Jirô Tamura, Kôtaro Oikawa and Keijiro Yamazaki.
Proc. Amer. Math. Soc. 17 (1966), 283-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186805
Successive differences of bounded sequences
D. J. Newman.
Proc. Amer. Math. Soc. 17 (1966), 285-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188650